Tohoku Mathematical Journal

Operating functions on some subspaces of $l_{p}$

Yoshikazu Uno

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 20, Number 1 (1968), 60-72.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243218

Digital Object Identifier
doi:10.2748/tmj/1178243218

Mathematical Reviews number (MathSciNet)
MR0227762

Zentralblatt MATH identifier
0175.42502

Subjects
Primary: 46.35
Secondary: 42.00

Citation

Uno, Yoshikazu. Operating functions on some subspaces of $l_{p}$. Tohoku Math. J. (2) 20 (1968), no. 1, 60--72. doi:10.2748/tmj/1178243218. https://projecteuclid.org/euclid.tmj/1178243218


Export citation

References

  • [1] S. IGARI, Sur les fouctions qui operent sur espace A2, Ann. Inst. Fourier, Grenoble, 15(1965), 525-536.
  • [2] G. SUNOUCHI, On the convolution algebra of Beurling, Tohoku Math. Journ., 19(1967), 303-310.